On Formal Solutions of H¨ormander’s Initial-boundary Value Problem in the Class of Laurent Series

Full text (.pdf)
Issue
Математика и физика. Mathematics & Physics. 2018 11 (3)
Authors
Leinartas, Evgeny K.; Yakovleva, Tatiana I.
Contact information
Leinartas, Evgeny K.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia; ; Yakovleva, Tatiana I.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
Keywords
differential operator; H¨ormander’s problem; difference equations; multiple Laurent series
Abstract

We define a derivation of the ring of Laurent series with supports in rational cones and prove existence and uniqueness of a solution to an analog of one initial-boundary value problem of H¨ormander for polynomial differential operators with constant coefficients in the class of formal Laurent series

Pages
278–285
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/71602